Gouriéroux, Christian, Monfort, Alain and Zakoïan, Jean-Michel (2019) Consistent Pseudo-Maximum Likelihood Estimators and Groups of Transformations. Econometrica, 87 (1). pp. 327-345.

Full text not available from this repository.
Identification Number : 10.3982/ECTA14727


In a transformation model , where the errors are i.i.d. and independent of the explanatory variables , the parameters can be estimated by a pseudo‐maximum likelihood (PML) method, that is, by using a misspecified distribution of the errors, but the PML estimator of is in general not consistent. We explain in this paper how to nest the initial model in an identified augmented model with more parameters in order to derive consistent PML estimators of appropriate functions of parameter . The usefulness of the consistency result is illustrated by examples of systems of nonlinear equations, conditionally heteroscedastic models, stochastic volatility, or models with spatial interactions.

Item Type: Article
Language: English
Date: 2019
Refereed: Yes
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 02 Jul 2019 12:07
Last Modified: 27 Oct 2021 13:37
OAI Identifier: oai:tse-fr.eu:123157
URI: https://publications.ut-capitole.fr/id/eprint/32598
View Item